# SDR USAA920071140

- Difficulty date: October 22, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545871132A
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, FORWARD SERVICE DOOR CUTOUT AFT FRAME CRACKED, BS 344.  REPAIRED FORWARD SERVICE DOOR CUTOUT AFT FRAME, BS 344 IAW USAIRWAYS EA 100022.
